# SDR REXA2024100400837

- Difficulty date: September 17, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 34,499 hours, 24,853 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Part number: SH698753551
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INCORPORATING SB 670SH-53-043 REV C, R/H VOLUMETRIC FUSE BRACKET P/N: SH698-75355-1 FOUND TO NOT WORK WITH EXISTING A/C FASTENER HOLES (LOW ED).  COMPLIED WITH MHIRJ EO SH698-75355 SNIEO S10 ALL STEPS 1-5. STEP #3 IS NOT REQUIRED DUE TO THE PART BEING FABRICATED FROM PREFABRICATED MATERIAL CMS6144-14.  COMPLIED WITH ALL STEPS 1-3 FOR INSTALLATION OF THE NEW BRACKET IAW MHIRJ EO KSH670-35829 NIEO S87.
